# SDR CALA2025031402821

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N27256
- Make and model: Boeing 737-8
- Aircraft serial: 64447
- Aircraft time: 12,394 hours, 4,338 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1L LITE ILLUM ON ROTATION. WENT AWAY IN 2-3 SECONDS. FA CON FIRMD HANDLE DOWN. PRESS NRML PERFORMED FWD ENTRY DR INDICATION TEST AMM52-71-11-710-801. ENTRY DR PASS MULTIPLE TIMES, NO FURTHER MAINT ACTION REQUIRED.
